On a problem of Griffiths: An inversion of Abel’s theorem for families of zero-cycles

Bruno Fabre Institut Élie Cartan (Mathématiques), Université Henri Poincaré Nancy 1

TBD mathscidoc:1701.332993

Arkiv for Matematik, 41, (1), 61-84, 2001.12
This paper gives a partial answer to a problem raised by Griffiths in [4], which is a kind of converse of Abel’s theorem.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:05 uploaded by arkivadmin ] [ 139 downloads ] [ 0 comments ] [ Cited by 1 ]
@inproceedings{bruno2001on,
  title={On a problem of Griffiths: An inversion of Abel’s theorem for families of zero-cycles},
  author={Bruno Fabre},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203605931165802},
  booktitle={Arkiv for Matematik},
  volume={41},
  number={1},
  pages={61-84},
  year={2001},
}
Bruno Fabre. On a problem of Griffiths: An inversion of Abel’s theorem for families of zero-cycles. 2001. Vol. 41. In Arkiv for Matematik. pp.61-84. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203605931165802.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved